# SDR QXEA9901936

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- LAVATORY SMOKE ALARM SOUNDED FOR SEVERAL MINUTES DURING CLIMB.  NO SMOKE NOTED BY CREW.  DEFERED AND PLACED ON RESCHEDULED INSPECTION, IAW MEL 26-7 A & B.  AIRCRAFT RETURNED TO SERVICE.  FAULT WAS LATER DEEMED TO BE CAUSED BY RESIDUAL  OIL FROM APU.
